Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



On the monodromy group of desingularised moduli spaces of sheaves on K3 surfaces

Author: Claudio Onorati
Journal: J. Algebraic Geom. 31 (2022), 425-465
Published electronically: March 16, 2022
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we prove a conjecture of Markman about the shape of the monodromy group of irreducible holomorphic symplectic manifolds of OG10 type. As a corollary, we also compute the locally trivial monodromy group of the underlying singular symplectic variety.

References [Enhancements On Off] (What's this?)


Additional Information

Claudio Onorati
Affiliation: Department of Mathematics, University of Oslo, P.O. Box 1053, Blindern, 0316 Oslo, Norway
Address at time of publication: Dipartimento di Matematica, Università degli studi di Roma Tor Vergata, via della Ricerca Scientifica 1, 00133 Roma, Italy

Received by editor(s): March 17, 2020
Received by editor(s) in revised form: December 19, 2021
Published electronically: March 16, 2022
Additional Notes: Part of this work was carried on during the author’s PhD program by the University of Bath. He was financially and administratively supported by the following: University of Bath and the EPSRC, the Riemann Centre in Hannover, the INdAM project for young researchers “Pursuit of IHS manifolds”, and the Research Council of Norway project no. 250104
Article copyright: © Copyright 2022 University Press, Inc.